PhilSci Archive

Items where Author is "Polanski, Marek"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Polanski, Marek (2009) Goodman's Extensional Isomorphism and Syntactical Interpretations. THEORIA. An International Journal for Theory, History and Foundations of Science, 24 (2). pp. 203-211. ISSN 2171-679X

De Donato-Rodríguez, Xavier and Polanski, Marek (2006) Superveniencia, propiedades maximales y teoría de modelos. THEORIA. An International Journal for Theory, History and Foundations of Science, 21 (3). pp. 257-276. ISSN 2171-679X

This list was generated on Sun Dec 17 16:17:51 2017 EST.